Reliability sensitivity by method of moments

Lu, Zhenzhou, Song, Jun, Song, Shufang, Yue, Zhufeng and Wang, Jian (2010) Reliability sensitivity by method of moments. Applied Mathematical Modelling, 34(10), pp. 2860-2871. ISSN (print) 0307-904X

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Science, Engineering and Computing (until 2017) > School of Aerospace and Aircraft Engineering
Depositing User: Automatic Import Agent
Date Deposited: 21 Jan 2013 10:58
Last Modified: 21 Jan 2013 10:58
DOI: https://doi.org/10.1016/j.apm.2009.12.020
URI: http://eprints.kingston.ac.uk/id/eprint/23294

Actions (Repository Editors)

Item Control Page Item Control Page